# SDR REXA2015060500122

- Difficulty date: June 5, 2015
- Submitted: June 5, 2015
- Operation: Air carrier
- Aircraft: N8986B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7986
- Aircraft time: 22,196 hours, 19,716 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE OPERATIONS, FOUND A GOUGE IN THE RT FUSELAGE SKIN AT FS 394.00 & STRINGER 15R, MEASURING.625” X .250” X .030” DEEP.  REPAIRED IAW EA CRJ253-03480.
